MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-760110DIUU-JP
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, while in use on a patient, a 760 ventilator generated an alarm and the safety valve opened, which stopped vent illation.The patient was removed from the ventilator and placed on an alternate ventilator with no harm or injury.
 
Additional Manufacturer Narrative
Correction to section h6 evaluation codes - method, result and conclusion.Device evaluation summary: the service personnel (sp) checked the ventilator and reported that the pressure solenoid pcb (printed circuit board) was replaced.As a part of preventive maintenance, the sp also replaced the pressure sensor, oxygen sensor and battery.The ventilator passed all tests, calibration and was returned to the customer.The likely cause of the event was isolated in the field to a potential fault in component pressure solenoid pcb.The event will be included in trending and monitoring.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway,gw
MDR Report Key9260605
Report Number8020893-2019-00208
Device Sequence Number3731281
Product Code CBK
UDI-Device Identifier10884521180918
UDI-Public10884521180918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-760110DIUU-JP
Device Catalogue NumberG-760110DIUU-JP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1